# SDR TSAA0253006

- Difficulty date: January 1, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654657877
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION DAMAGE ON STRINGER 5R UPPER CHORD AT BS 1093.  REMOVED FORWARD PORTION OF DAMAGED CHORD.  FABRICATED REPLACEMENT CHORD AND SPLICE ANGLES AND INSTALLED REPAIR PARTS PER FIGURE 1 IAW ECO 3259.  AIRCRAFT RETURNED TO SERVICE.  (M)
